# SDR PLGA970315A

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4375 - TAKEOFF WAS ABORTED DUE TO CONFIGURATION WARNING CAUSED BY RIGHT CONDITION LEVER MOVING AFT OFF FORWARD STOP.  MAINTENANCE REPOSITIONED AND LUBED RIGHT CABLE AND GROUND RAN ENGINES.  ALL CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
